Patient was on Concerta successfully for 4 years, was very recently changed to Strattera.
strattera has a very different mechanism of action or effect than concerta. concerta is a stimulant. strattera is not. concerta causes appetite loss--more so in children. strattera is highly unlikely to cause this. concerta is also known as extended release ritalin, which can be highly addictive and is a controlled substance by pharmacies. strattera is not addictive. if switching from concerta, patient may be irritable, very sluggish/tired, achy, have headaches, etc. again, these are two completely different drugs! there must have been a legitimate reason why the dr. changed the patient to a non-stimulant, non-addictive adhd or narcolepsy medicine? either weight loss? appetite changes? agression or mood changes? insomnia or other sleep disorders? drug abuse? selling the concerta? these are the usual concerns. i hope this was informative and useful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 1 answer
Posted 4 Dec 2010 • 1 answer
Posted 23 Jun 2011 • 3 answers
Posted 13 Jan 2013 • 6 answers
Posted 24 Feb 2013 • 1 answer